Jarzynski's equality, fluctuation theorems, and variance reduction: Mathematical analysis and numerical algorithms

  • In this paper, we study Jarzynski's equality and fluctuation theorems for diffusion processes. While some of the results considered in the current work are known in the (mainly physics) literature, we review and generalize these nonequilibrium theorems using mathematical arguments, therefore enabling further investigations in the mathematical community. On the numerical side, variance reduction approaches such as importance sampling method are studied in order to compute free energy differences based on Jarzynski's equality.

Export metadata

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Carsten Hartmann, Christof Schütte, Wei Zhang
Document Type:Article
Parent Title (English):Journal of Statistical Physics
Volume:175
Issue:6
First Page:1214
Last Page:1261
Place of publication:Journal of Statistical Physics
Year of first publication:2019
ArXiv Id:http://arxiv.org/abs/1803.09347
DOI:https://doi.org/10.1007/s10955-019-02286-4